DCDS
Classification of Rauzy classes in the moduli space of Abelian and quadratic differentials
Corentin Boissy
Discrete & Continuous Dynamical Systems - A 2012, 32(10): 3433-3457 doi: 10.3934/dcds.2012.32.3433
We study relations between Rauzy classes coming from an interval exchange map and the corresponding connected components of strata of the moduli space of Abelian differentials. This gives a criterion to decide whether two permutations are in the same Rauzy class or not, without actually computing them. We prove a similar result for Rauzy classes corresponding to quadratic differentials.
keywords: Rauzy classes Moduli spaces. Interval exchange maps linear involutions quadratic differentials

Year of publication

Related Authors

Related Keywords

[Back to Top]